# SDR AALA2009041500773

- Difficulty date: April 15, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AFT OF FLAP INOPERATIVE.  REPLACED LAMP AT RIGHT EXIT AFT OF FLAP.
